# SDR DALA2021022501105

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,700 hours, 20,138 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND SEALER INSTALLED AT RIBS OSS 345.8 LOWER SIDES AT LEFT AND RIGHT WINGS.  AREAS WERE REPAIRED PER ERA 590265-14. (LP 1739037)
